The singular cases for γ-spline interpolation

G. Farin, D. Hansford, A. Worsey

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We derive a natural extension of Boehm's free-form γ-spline, the G2 interpolating γ-spline. Primarily, the conditions under which singularities in the spline formulation occur are investigated. Also, the effect that these singularities have on the interpolant are studied. Comparisons are made to the behavior of the interpolating ν-spline.

Original languageEnglish (US)
Pages (from-to)533-546
Number of pages14
JournalComputer Aided Geometric Design
Volume7
Issue number6
DOIs
StatePublished - Nov 1990

    Fingerprint

Keywords

  • Geometric continuity
  • spline interpolation.

ASJC Scopus subject areas

  • Modeling and Simulation
  • Automotive Engineering
  • Aerospace Engineering
  • Computer Graphics and Computer-Aided Design

Cite this